Mathematical Model to Simulate Tuberculosis Disease Population Dynamics
O. K. Koriko and T. T. Yusuf
DOI : 10.3844/ajassp.2008.301.306
American Journal of Applied Sciences
Volume 5, Issue 4
A mathematical model to depict Tuberculosis disease population dynamics was presented. The model population was compartmentalised as appropriate and the resulting model equations were solved numerically while different instances of the disease transmission were simulated. The graphical profiles of the various sub-populations with time were presented and discussed based on the results from our simulations. Also, the disease-free and endemic equilibrium of the system were established and analyzed for stability.
© 2008 O. K. Koriko and T. T. Yusuf. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.